# SDR REXA2025080600795

- Difficulty date: July 29, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 37,723 hours, 27,105 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Housing
- Part number: CC670331516
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT LATCH HOUSING CUTOUT FS188.00 OF ACCESS DOOR 212AR AFT LATCH HOUSING CUTOUT FS188.00 OF ACCESS DOOR 212AR WAS FABRICATED PER EA CRJ953-19660 REV. IR AND WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-10-001-001-A01
